Kowa Korgen Kowa Rhinitis Sustained Capsule 24 Capsules

Kowa Korgen Kowa Rhinitis Sustained Capsule 24 Capsules

Kowa

  • $26.00
    Unit price per 
Tax included. Shipping 🚚 Worldwide Shipping.

Only 0 left!
Will not ship until

Symptoms such as allergic rhinitis caused by pollen and house dust, and sneezing, runny nose, and stuffy nose caused by acute rhinitis such as nasal cold are not only painful and unpleasant, but also reduce concentration and sleep. It may interfere with your daily life. Korgen Kowa Rhinitis Sustained Capsule contains granules that dissolve first and start to work, and granules that dissolve slowly and work later, so taking it twice a day in the morning and evening will show excellent effects on various symptoms of painful rhinitis. .. This drug can be taken by children over 7 years old. Please be sure to check the precautions (contraindications) for the designated second-class drugs that we handle. Please consult your pharmacist or registered distributor. Check the drug description document with PDF

Ingredients / quantity / usage Ingredients / dose 4 capsules Chlorpheniramine maleate ・ ・ ・ 8.0mg (Suppresses symptoms such as sneezing and runny nose due to allergies.) Veradonna total alkaloid・ ・ ・ 0.4mg (Suppresses the secretion of nasal juice and tears, improves runny nose and sneezing.) Psoid ephedrine hydrochloride ・ ・ ・ 120.0mg (Suppresses nasal mucus congestion and sneezing, and improves nasal congestion. ) Glycyrrhizic acid ・ ・ ・ 45.0mg (Suppresses inflammation of the nasal mucus and throat and reduces sneezing and sore throat.) Anhydrous caffeine ・ ・ ・ 100.0mg (Relieves head weight associated with rhinitis.) [ Additives] Corn starch, lactose, cellulose, hydroxypropyl cellulose, carmellose Ca, ethyl cellulose, glycerin fatty acid ester, talc, red 102, carrageenan, sorbitan fatty acid ester
Dosage and administration. Add the following amount to water or Please take with warm water. Adults (15 years old and over): 2 capsules per dose, 2 doses per day Morning and evening 7 years old and under 15 years old: 1 capsule per dose, 2 doses per day Infants under 7 years old・ ・ Do not take [Notes on usage and dosage] (1) Please strictly observe the usage and dosage. (2) If you want to take it to children, please take it under the guidance and supervision of their parents. (3) How to take out the capsule: As shown in the figure on the right, press the convex part of the PTP sheet containing the capsule strongly with your fingertip to break the aluminum foil on the back side, take it out and take it. (If swallowed as it is by mistake, it may lead to unexpected accidents such as sticking to the esophageal mucosa.) Formulation type / shape Hard capsule

Sneezing, runny nose, stuffy nose, sneezing, sore throat, heavy head

Precautions for use Precautions for use 1. Do not take the following people (1) People who have had allergic symptoms due to this drug or the ingredients of this drug. (2) People with the following symptoms. Difficulty urinating due to benign prostatic hyperplasia (3) Persons who received the following diagnosis. Hypertension, heart disease, hypothyroidism, diabetes 2. Do not use any of the following medicines while taking this drug. Other oral medicines for rhinitis, oral medicines containing antihistamines (cold medicine, antitussive expectorant, vehicle sickness medicine, allergy medicine, etc.), Gastrointestinal analgesics and antispasmodics 3. Do not operate vehicles or machinery after taking this medicine (symptoms such as drowsiness, blurred vision, and abnormal glare may occur.) 4. Please do not use it continuously for a long period of time. The following people, please consult your doctor, pharmacist or registered distributor before taking (1) People who are treated by a doctor. (2) Pregnant women or those who are thought to be pregnant. (3) People who are breastfeeding. (4) Elderly people. (5) People who have had allergic symptoms due to drugs. (6) Persons who have had insomnia, dizziness, weakness, tremors, or palpitation due to cold medicine, antitussive expectorant, or oral medicine for rhinitis. (7) Persons with the following symptoms. High fever, difficulty urinating, swelling (8) Persons with the following diagnosis. Glaucoma, kidney disease (9) People who are being treated with monoamine oxidase inhibitors (selegiline hydrochloride, etc.). 2. If you experience any of the following symptoms after taking this medicine, it may cause side effects, so take it immediately.

JAN: 4987067252503


We Also Recommend